# SDR SWIA200921692

- Difficulty date: May 23, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 15,440 hours, 13,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6024 - MAIN DOOR FLOOR LEVEL EMERGENCY LIGHT INOP.  REPLACED NR 2 ELBP.
